Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Once a day regimen
Sep 20, 2003

I recently switched from Viracept, Epivir, Zerit, Gemfibrozil 2x per day to Rayataz, Viread, Epivir, Norvir, Gemfibrozil 1x per day. I strictly adhere to my regimen as I feel it is most important. The purpose of the recent switch was to take me off of Zerit, for obvious reasons. I will not however tolerate the jaundice of Rayataz, Im disfigured enough. Are there any once a day regimens that don't cause jaundice, increased lipid levels, and lipoatrophy? If not, can I switch back to the Viracept and ditch the Zerit for Viread? My viral load is undetectable and my T4's are above 650. I tolerate, luckily, medications very well.

Response from Dr. Henry

FTC, Ziagen, Videx, Sustiva, Viramune can all be dosed once a day. Kaletra and ritonavir-boosted saquinavir may also be a once a day option. There are a number of options to discuss with your HIV specialist depending on your past treatment history and resistance status. KH



Previous
Donepezil (Aricept) continued use for ADC
Next
Sustiva and Sleep Disorder

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement